Go to the content (press return)

Delshams i Valdes, Amadeu

Total activity: 390
h index
19
Professional category
University professor
Doctoral courses
Matemàtiques
Premio extraordinario
University degree
Física
Matemàtiques
Research group
SD - Dynamical Systems
Department
Department of Mathematics
School
Barcelona School of Industrial Engineering (ETSEIB)
E-mail
Amadeu.Delshamsupc.edu
Contact details
UPC directory Open in new window
Orcid
0000-0003-4134-8882 Open in new window
Scopus Author ID
6701671914 Open in new window

Scientific and technological production

1 to 50 of 390 results
 
  • Examples of integrable and non-integrable systems on singular symplectic manifolds  Open access

     Delshams, A.; Miranda, E.; Kiesenhofer, A.
    Date: 2016-12
    Report
    Access to the full text
  • On dynamics and bifurcations of area-preserving maps with homoclinic tangencies  Open access

     Delshams, A.; Gonchenko, M.; Gonchenko, S.
    Nonlinearity
    Vol. 28, num. 9, p. 3027-3071
    DOI: 10.1088/0951-7715/28/9/3027
    Date of publication: 2015-09-01
    Journal article
    Access to the full text
  • DIFFUSION THROUGH NON-TRANSVERSE HETEROCLINIC CHAINS: A LONG-TIME INSTABILITY FOR THE NLS  Open access

     Simon, A.
    Universitat Politècnica de Catalunya
    Theses
  • Exponentially small splitting of separatrices for 3D whiskered tori with cubic frequencies

     Gonchenko, M.; Delshams, A.; Gutiérrez, P.
    Global Dynamics in Hamiltonian Systems
    p. 28-29
    Presentation's date: 2015-06
    Presentation of work at congresses
  • Access to the full text
  • Mixed dynamics in reversible maps with gure-8 homoclinic connections  Open access

     Delshams, A.; Gonchenko, S.; Lazaro, J. Tomás
    Hamiltonian Dynamics, Nonautonomous Systems,and Patterns in PDE's
    Presentation's date: 2014-12-14
    Presentation of work at congresses
    Access to the full text
  • Global Instability in the ERTBP

     Delshams, A.
    Hamiltonian Dynamics, Nonautonomous Systems,and Patterns in PDE's
    p. 6
    Presentation's date: 2014-12-12
    Presentation of work at congresses
  • Exponentially small splitting of separatrices to whiskered tori with quadratic frequencies

     Gonchenko, M.; Delshams, A.; Gutiérrez, P.
    Hamiltonian Dynamics, Non-autonomous Systems and Patterns in PDE’s
    p. 12
    Presentation's date: 2014-12-11
    Presentation of work at congresses
  • Continuation of the exponentially small transversality for the splitting of separatrices to a whiskered torus with silver ratio  Open access

     Delshams, A.; Gonchenko, M.; Gutiérrez, P.
    Regular and chaotic dynamics
    Vol. 19, num. 6, p. 663-680
    DOI: 10.1134/S1560354714060057
    Date of publication: 2014-11
    Journal article
    Access to the full text
  • Access to the full text
  • Exponentially small lower bounds for the splitting of separatrices to whiskered tori with frequencies of constant type

     Delshams, A.; Gonchenko, M.; Gutiérrez, P.
    International journal of bifurcation and chaos
    Vol. 24, num. 8, p. 1-7
    DOI: 10.1142/S0218127414400112
    Date of publication: 2014-08-01
    Journal article
  • Exponentially small splitting of separatrices to whiskered tori with frequencies of constant type in the RTBP

     Gonchenko, M.; Delshams, A.; Gutiérrez, P.
    AIMS Conference on Dynamical Systems, Differential Equations and Applications
    p. 2
    Presentation's date: 2014-07-08
    Presentation of work at congresses
  • Global instability in the elliptic restricted three body problem  Open access

     Rosa, A.
    Department of Applied Mathematics I, Universitat Politècnica de Catalunya
    Theses
  • Exponentially small lower bounds for the splitting of separatrices to whiskered tori with frequencies of constant type

     Gonchenko, M.; Delshams, A.; Gutiérrez, P.
    Conference on Hamiltonian Systems and Celestial Mechanics
    Presentation's date: 2014-06-02
    Presentation of work at congresses
  • Multi-frequency splitting of separatrices

     Delshams, A.; Gonchenko, M.; Gutiérrez, P.
    Hamiltonian Perturbation Theory: Separatrix Splitting, Theory and Applications
    Presentation's date: 2014-05-05
    Presentation of work at congresses
  • Access to the full text
  • On bifurcations of area-preserving and nonorientable maps with quadratic homoclinic tangencies  Open access

     Delshams, A.; Gonchenko, M.; Gonchenko, S.
    Regular and chaotic dynamics
    Vol. 19, num. 6, p. 702-717
    DOI: 10.1134/S1560354714060082
    Date of publication: 2014
    Journal article
    Access to the full text
  • Exponentially small asymptotic estimates for the splitting of separatrices to whiskered tort with quadratic and cubic frequencies  Open access

     Delshams, A.; Gonchenko, M.; Gutiérrez, P.
    Electronic research announcements in mathematical sciences
    Vol. 21, p. 41-61
    DOI: 10.3934/era.2014.21.41
    Date of publication: 2014-01-01
    Journal article
    Access to the full text
  • Sistemes dinàmics de la UPC

     Baldoma, I.; Delshams, A.; Fedorov, Y.; Guillamon, A.; Gutiérrez, P.; Huguet, G.; Lazaro, J. Tomás; Martin, P.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Roldan, P.; Villanueva, J.; Castejon, O.; Tamarit, A.; Simon, A.; Sanchez, P.; Bonet, C.; Sánchez, J.P.; Paita, F.; Perez, A.; Gonçalves, R.; Martinez-seara, Tere
    Competitive project
  • Exponentially small splitting of separatrices for 2D and 3D invariant tori

     Delshams, A.; Gutiérrez, P.; Gonchenko, M.
    International Conference Dynamics, Bifurcations and Strange Attractors
    Presentation's date: 2013-07-01
    Presentation of work at congresses
  • Instability of high dimensional Hamiltonian systems: Multiple resonances do not impede diffusion  Open access

     Delshams, A.; de la Llave, R.; Martinez-seara, Tere
    Date: 2013-06
    Report
    Access to the full text
  • Homoclinic phenomena in conservative systems  Open access

     Gonchenko, M.
    Universitat Politècnica de Catalunya
    Theses
  • Transversality of homoclinic orbits to hyperbolic equilibria in a Hamiltonian system, via the Hamilton-Jacobi equation

     Delshams, A.; Gutiérrez, P.; Pacha, Juan R
    Physica. D, Nonlinear phenomena
    Vol. 243, num. 1, p. 64-85
    DOI: 10.1016/j.physd.2012.09.009
    Date of publication: 2013-01-15
    Journal article
  • Access to the full text
  • Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps  Open access

     Delshams, A.; Gonchenko, S.; GONCHENKO, V.; Lazaro, J. Tomás; Stenkin, O.
    Nonlinearity
    Vol. 26, p. 1-33
    DOI: 10.1088/0951-7715/26/1/1
    Date of publication: 2013-01-01
    Journal article
    Access to the full text
  • Brazilian–European Partnership in Dynamical Systems

     Ramirez, R.; Lazaro, J. Tomás; Delshams, A.; Martinez-seara, Tere
    Competitive project
  • Jornades d'Interacció entre els Sistemes Dinàmics i les EDP (JISD)

     Delshams, A.; Gonzalez, M.; Cabre, X.; Martinez-seara, Tere
    Competitive project
  • On cascades of elliptic periodic points in area-preserving maps with homoclinic tangencies

     Gonchenko, M.; Delshams, A.
    International Conference on Difference Equations and Applications
    p. 148
    Presentation's date: 2012-07-27
    Presentation of work at congresses
  • Irregular motion and global instability in Hamiltonian systems

     Delshams, A.
    European Congress of Mathematics
    Presentation's date: 2012-07-04
    Presentation of work at congresses
  • Access to the full text
  • Exponentially small splitting of separatrices for whiskered tori with quadratic frequencies

     Gonchenko, M.; Delshams, A.; Gutiérrez, P.
    Congreso No Lineal
    p. 22
    Presentation's date: 2012-06-04
    Presentation of work at congresses
  • Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps  Open access

     Delshams, A.; Lazaro, J. Tomás; Gonchenko, V.; Gonchenko, S.; Sten'kin, O.
    Date: 2012-01-12
    Report
    Access to the full text
  • Transition map and shadowing lemma for normally hyperbolic invariant manifolds

     Delshams, A.; Gidea, M.; Roldan, P.
    Discrete and continuous dynamical systems. Series A
    Vol. 33, num. 3, p. 1089-1112
    DOI: 10.3934/dcds.2013.33.1089
    Date of publication: 2012
    Journal article
  • Jornades d'Interacció entre sistemes dinàmics i EDP

     Delshams, A.; Cabre, X.; Gonzalez, M.; Martinez-seara, Tere
    Competitive project
  • A geometric mechanism of diffusion: rigorous verification in a priori unstable Hamiltonian systems

     Delshams, A.; Huguet, G.
    Journal of differential equations
    Vol. 250, num. 5, p. 2601-2623
    DOI: 10.1016/j.jde.2010.12.023
    Date of publication: 2011-03-01
    Journal article
  • Access to the full text
  • A geometric mechanism of diffusion in a priori unstable Hamiltonian systems

     Delshams, A.
    International Symposium on Hamiltonian Systems and Celestial Mechanics
    Presentation's date: 2010-12-02
    Presentation of work at congresses
  • Parabolic orbits in the restricted three-body problem

     Delshams, A.; Rosa, A.; Martinez-seara, Tere
    International Symposium on Hamiltonian Systems and Celestial Mechanics
    Presentation's date: 2010-12-01
    Presentation of work at congresses
  • Combining two scattering maps to obtain diffusion in the planar restricted planar 3-body problem

     Delshams, A.; Rosa, A.; Kaloshin, V.; Martinez-seara, Tere
    International Symposium on Hamiltonian Systems and Celestial Mechanics
    Presentation's date: 2010-11-29
    Presentation of work at congresses
  • Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel'nikov method

     Delshams, A.; Gutiérrez, P.; Koltsova, O.; Pacha, Juan R
    Regular and chaotic dynamics
    Vol. 15, num. 2-3, p. 222-236
    DOI: 10.1134/S1560354710020103
    Date of publication: 2010-10
    Journal article
  • Access to the full text
  • The geometric mechanism of diffusion in mechanical systems

     Delshams, A.; Huguet, G.
    Joint SIAM/RSME-SCM-SEMA Meeting
    Presentation's date: 2010-05-31
    Presentation of work at congresses
  • A geometric mechanism for diffusion in a priori unstable hamiltonian systems

     Delshams, A.
    International Conference on Dynamical Systems. Celebrating Jacob Palis'70th birthday
    Presentation's date: 2010
    Presentation of work at congresses
  • An accounting device for biasymptotic solutions: the scattering map in the restricted three body problem

     Delshams, A.; Masdemont, J.J.; Roldan, P.
    DOI: 10.1007/978-90-481-9884-9
    Date of publication: 2010
    Book chapter
    Image
  • DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES

     Blazquez, D.; Olive, M.; Gomez-Ullate, D.; Morales, J.; Canalias, E.; Martinez-seara, Tere; Baldoma, I.; Fedorov, Y.; Garcia-Taberner, L.; Guardia, M.; Guillamon, A.; Gonchenko, M.; Gutiérrez, P.; Lazaro, J. Tomás; Luque, A.; Martin, P.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Roldan, P.; Villanueva, J.; Tamarit, A.; Olivé, C.; Larreal, O.; Huguet, G.; Gómez-Ullate Oteiza, D.; Acosta, P.; Benita, J.; Basak, I.; Blázquez Sanz, D.; De La Llave, R.; Rosa, A.; Delshams, A.
    Competitive project